RHINOWELL FORTE
May 18, 2023CARVIMEG 12.50
May 18, 2023
RHINOWELL PLUS
₹900.00
Paracetamol 325mg, Phenylephrine Hydrochloride 5mg, Citirizine Hydrochloride 5 mg
SKU: 5dc99163a2a8
Category: ANTI COLD DIVISION
Additional information
Packing | 20X10 |
---|
Related products
-
JUNTO COLD & FLU
₹1,440.00 -
JUNTO COLD PLUS
₹1,100.00 -
CAFFUCOLD FORTE
₹1,280.00